# SDR WTAA950317

- Difficulty date: December 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N418UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 780
- System (JASC): 5101 · Aircraft Structures
- Part: Structure
- Condition: Bird Strike
- Location: Airframe
- Stage of operation: AP
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SEAT - BIRD STRIKE REPORTED ON FINAL APPROACH FOR LANDING.  MAINTENANCE ACCOMPLISHED BIRD STRIKE INSPECTION.  NO AIRCRAFT DAMAGE NOTED.  AIRCRAFT RETURNED TO SERVICE.  (M)
